# SDR TWAA9816306

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 6-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, EGRESS LIGHTS AT APPROX CABIN ROW 6 THROUGH 11 STAYED ON WHEN THE SWITCH WAS OFF.  REPLACED BATTERY PACK.  CHECK-C 6-28-98 MCI.
